# SDR AT9900553

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND CORROSION ON UPPER SURFACE OF TOP FLANGE OF CABIN FLOOR SUPPORT AT BS 197  BL 0 TO LBL 15.  REMOVED FLOOR SUPPORT, FABRICATED, PRIMED NEW FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT AND REINSTALLED FLOOR SUPPORT IAW DC-9 SRM 51-10-3, 51-10-3, 51-10-4, 51-30-1, 53-01-5 AND MM 53-20-1, 25-27-0, 53-20-1.
